Justification of a model of zero-width slits for the Neumann
Doklady Akademii Nauk, Tome 313 (1990) no. 4, pp. 806-811
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_4_a7,
author = {I. Yu. Popov},
title = {Justification of a model of zero-width slits for the {Neumann}},
journal = {Doklady Akademii Nauk},
pages = {806--811},
year = {1990},
volume = {313},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_4_a7/}
}
I. Yu. Popov. Justification of a model of zero-width slits for the Neumann. Doklady Akademii Nauk, Tome 313 (1990) no. 4, pp. 806-811. http://geodesic.mathdoc.fr/item/DAN_1990_313_4_a7/